American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 165 found      Go to page: < 2 3 4 5 6

[121] Patrick J. Callahan, Martin V. Hildebrand and Jeffrey R. Weeks. A census of cusped hyperbolic 3-manifolds. Math. Comp. 68 (1999) 321-332. MR 1620219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Ken'ichi Ohshika. Rigidity and topological conjugates of topologically tame Kleinian groups. Trans. Amer. Math. Soc. 350 (1998) 3989-4022. MR 1451613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[124] C. McA. Gordon. Boundary slopes of punctured tori in 3-manifolds. Trans. Amer. Math. Soc. 350 (1998) 1713-1790. MR 1390037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] D. D. Long and A. W. Reid. Simple quotients of hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 126 (1998) 877-880. MR 1459136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] D. Cooper and D. D. Long. Foliations of some 3-manifolds which fiber over the circle. Proc. Amer. Math. Soc. 126 (1998) 925-931. MR 1443821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Hyam Rubinstein and Martin Scharlemann. Comparing Heegaard splittings -the bounded case. Trans. Amer. Math. Soc. 350 (1998) 689-715. MR 1401528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Saburo Matsumoto. Non-separable surfaces in cubed manifolds. Proc. Amer. Math. Soc. 125 (1997) 3439-3446. MR 1415352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Marc Culler and Peter B. Shalen. Volumes of hyperbolic Haken manifolds, II. Proc. Amer. Math. Soc. 125 (1997) 3059-3067. MR 1422858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] D. Cooper, D. D. Long and A. W. Reid. Essential closed surfaces in bounded 3-manifolds. J. Amer. Math. Soc. 10 (1997) 553-563. MR 1431827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] David Gabai. On the geometric and topological rigidity of hyperbolic 3-manifolds . J. Amer. Math. Soc. 10 (1997) 37-74. MR 1354958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Joan Porti. Torsion de Reidemeister pour les vari\'et\'es hyperboliques. Memoirs of the AMS 128 (1997) MR 1396960.
Book volume table of contents   

[133] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Jong Bum Lee, Kyung Bai Lee and Frank Raymond. Seifert manifolds with fiber spherical space forms. Trans. Amer. Math. Soc. 348 (1996) 3763-3798. MR 1348866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Ken'ichi Ohshika. Topologically conjugate Kleinian groups. Proc. Amer. Math. Soc. 124 (1996) 739-743. MR 1346983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Walter D. Neumann and Jun Yang. Invariants from triangulations of hyperbolic 3-manifolds. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 72-79. MR 1350682.
Abstract, references, and article information   
View Article: PDF

[137] Teruhiko Soma. Equivariant, almost homeomorphic maps between $S\sp 1$ and $S\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 2915-2920. MR 1277134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] James W. Anderson. Parabolics on the boundary of the deformation space of a Kleinian group . Proc. Amer. Math. Soc. 123 (1995) 589-591. MR 1223263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Suhyoung Choi. $i$-convexity of manifolds with real projective structures . Proc. Amer. Math. Soc. 122 (1994) 545-548. MR 1197533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Bobby Neal Winters. Infinite cyclic normal subgroups of fundamental groups of noncompact $3$-manifolds . Proc. Amer. Math. Soc. 120 (1994) 959-963. MR 1231306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Marc Culler and Peter B. Shalen. The volume of a hyperbolic $3$-manifold with Betti number $2$ . Proc. Amer. Math. Soc. 120 (1994) 1281-1288. MR 1205485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] David Gabai. On the geometric and topological rigidity of hyperbolic 3-manifolds . Bull. Amer. Math. Soc. 31 (1994) 228-232. MR 1261238.
Abstract, references, and article information   
View Article: PDF

[144] L. Potyagaĭlo. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type . Trans. Amer. Math. Soc. 344 (1994) 57-77. MR 1250823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] B. H. Bowditch and G. Mess. A $4$-dimensional Kleinian group . Trans. Amer. Math. Soc. 344 (1994) 391-405. MR 1240944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] James W. Anderson. Intersections of analytically and geometrically finite subgroups of Kleinian groups . Trans. Amer. Math. Soc. 343 (1994) 87-98. MR 1207578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] William D. Dunbar. Nonfibering spherical $3$-orbifolds . Trans. Amer. Math. Soc. 341 (1994) 121-142. MR 1118824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] David Gabai. Homotopy hyperbolic $3$-manifolds are virtually hyperbolic . J. Amer. Math. Soc. 7 (1994) 193-198. MR 1205445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Jeff Van Eeuwen. The discrete Schwarz-Pick lemma for overlapping circles . Proc. Amer. Math. Soc. 121 (1994) 1087-1091. MR 1191873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Yair N. Minsky. On rigidity, limit sets, and end invariants of hyperbolic $3$-manifolds . J. Amer. Math. Soc. 7 (1994) 539-588. MR 1257060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 165 found      Go to page: < 2 3 4 5 6